American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J27) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Marie-José Bertin and Matilde Lalín. Mahler Measure of Multivariable Polynomials. Contemporary Mathematics 606 (2013) 125-147.
Book volume table of contents   
View Article: PDF

[2] Marie-José Bertin, Amy Feaver, Jenny Fuselier, Matilde Lalín and Michelle Manes. Mahler Measure of Some Singular $K3$-surfaces. Contemporary Mathematics 606 (2013) 149-169.
Book volume table of contents   
View Article: PDF

[3] Hans-Joachim Hein. Gravitational instantons from rational elliptic surfaces. J. Amer. Math. Soc. 25 (2012) 355-393. MR 2869021.
Abstract, references, and article information   
View Article: PDF

[4] Ron Donagi and Tony Pantev. Torus fibrations, gerbes, and duality. Memoirs of the AMS 193 (2008) MR 2399730.
Book volume table of contents   

[5] Thomas Keilen. Smoothness of equisingular families of curves. Trans. Amer. Math. Soc. 357 (2005) 2467-2481. MR 2140446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Andreas Schweizer. On the $p^e$-torsion of elliptic curves and elliptic surfaces in characteristic $p$. Trans. Amer. Math. Soc. 357 (2005) 1047-1059. MR 2110432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ichiro Shimada. Rational double points on supersingular $K3$ surfaces. Math. Comp. 73 (2004) 1989-2017. MR 2059747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Thomas Keilen. Irreducibility of equisingular families of curves. Trans. Amer. Math. Soc. 355 (2003) 3485-3512. MR 1990160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Thomas Keilen and Ilya Tyomkin. Existence of curves with prescribed topological singularities. Trans. Amer. Math. Soc. 354 (2002) 1837-1860. MR 1881019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Lisa A. Fastenberg. Computing Mordell-Weil ranks of cyclic covers of elliptic surfaces. Proc. Amer. Math. Soc. 129 (2001) 1877-1883. MR 1825893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] JongHae Keum. A note on elliptic k3 surfaces. Trans. Amer. Math. Soc. 352 (2000) 2077-2086. MR 1707196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jean-Louis Colliot-Thélène and Bjorn Poonen. Algebraic families of nonzero elements of Shafarevich-Tate groups. J. Amer. Math. Soc. 13 (2000) 83-99. MR 1697093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert Friedman. Vector bundles and ${\rm SO}(3)$-invariants for elliptic surfaces . J. Amer. Math. Soc. 8 (1995) 29-139. MR 1273414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] P. B. Kronheimer and T. S. Mrowka. Recurrence relations and asymptotics for four-manifold invariants . Bull. Amer. Math. Soc. 30 (1994) 215-221. MR 1246469.
Abstract, references, and article information   
View Article: PDF

[15] Masato Kuwata. Ramified primes in the field of definition for the Mordell-Weil group of an elliptic surface . Proc. Amer. Math. Soc. 116 (1992) 955-959. MR 1116264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] P. R. Hewitt. On the divisor of involutions in an elliptic modular surface . Proc. Amer. Math. Soc. 110 (1990) 573-581. MR 1028286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Charles F. Schwartz. On a family of elliptic surfaces with Mordell-Weil rank $4$ . Proc. Amer. Math. Soc. 102 (1988) 1-8. MR 915705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Brian Harbourne and William E. Lang. Multiple fibers on rational elliptic surfaces . Trans. Amer. Math. Soc. 307 (1988) 205-223. MR 936813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Yumiko Umezu. Quartic surfaces of elliptic ruled type . Trans. Amer. Math. Soc. 283 (1984) 127-143. MR 735411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1